# SDR AALA201704039012

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 27,035 hours, 9,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE L4 DOOR HARD TO ARM AND DISARM.  LEVER MAKES GRINDING NOISE WHEN MOVED. CLEANED AND LUBED FLOOR GIRT BAR RETAINERS.
